# SDR SIMA200424302

- Difficulty date: August 28, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N390AE
- Make and model: Saab 340B
- Aircraft serial: 340B390
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 6068T56P01
- Part serial: GRTB4245
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE WITH ANTI-ICE ON, CREW ENCOUNTERED MULTIPLE COMPRESSOR STALLS ON NR 2 ENGINE ACCOMPANIED BY SLIGHT CHANGES IN TORQUE AND ITT.  ALSO, RECEIVED NR 2 IGNITION LIGHT.  REPLACED ANTI-ICE VALVE ON NR 2 ENGINE.  PERFORMED BOROSCOPE OF HOT AND COLD SECTIONS WITH NO DISCREPANCIES NOTED.  OPERATIONAL CHECKS FOUND SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
